# SDR QXEA2015103000569

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 14,937 hours, 15,940 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Overheated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR IS PUTTING OFF A WHITE SMOKE, ON POST FLIGHT INSPECTION.  DEBRIEFED FLIGHT CREW, DETERMINDED SMALL AMOUNT OF WHITE SMOKE TO BE COMING FROM BRAKE ON NR 2 MLG WHEEL, LT INBD.  PERFORMED GVI OF MLG WHEELS, TIRES AND BRAKES.  ALL BRAKES ARE APPROXIMATELY THE SAME TEMPERATURE.  FLIGHT CREW REPORTS NO UNUSUAL BRAKING CHARACTERISTICS.  PERFORMED INSPECTION AFTER APPLICATION OF EXCESS BRAKING. INSPECTION INCLUDES REMOVAL OF MLG WHEEL/TIRE ASSEMBLIES, PERFORMED ON BOTH LT MLG WHEELS ONLY AND FUNCTIONAL CHECK OF MLG BRAKE SYSTEM.  ALL CHECKS GOOD, INSPECTION REVEALS NO DEFECTS ON WHEELS/TIRES, BRAKES. INSPECTION PERFORMED IAW AMM 05-50-56-210-801.  ACFT RETURNED TO SERVICE.
